# SDR SWIA202051290

- Difficulty date: July 9, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 48,900 hours, 40,933 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Broken
- Location: Seat 11a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTSIDE WINDOW BROKEN AT 11A.   FLIGHT 5141.   REMOVED AND REPLACED LT SIDE PASSENGER WINDOW 11A OUTER PANE WITH NEW IAW AMM 56-21-01.
